On the existence of a darling-kac set for the renormalized rauzy map

Kae Inoue, Hitoshi Nakada

Research output: Contribution to journalArticle

Abstract

It is well-known that the renormalized Rauzy map is conservative and ergodic. In this paper, we show that a Darling-Kac set exists for the renormalized Rauzy map. This implies the pointwise dual ergodicity of this map.

Original languageEnglish
Pages (from-to)289-302
Number of pages14
JournalTokyo Journal of Mathematics
Volume34
Issue number2
DOIs
Publication statusPublished - 2017 Jan 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the existence of a darling-kac set for the renormalized rauzy map'. Together they form a unique fingerprint.

  • Cite this